MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE
Model Number 300263
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9155552.Medical device expiration date: 2024-06-30.Device manufacture date: 2019-07-22.Medical device lot #: 9287090.Medical device expiration date: 2024-10-31.Device manufacture date: 2019-11-20.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that hypoint ndl22ga1-1/2in tw leaked.The following information was provided by the initial reporter: we inform you that we have received a new complaint for a needle quality issue (¿the pharmacist informed that he had already been in contact because the client went to make the needle bigger and there was a leak of the product¿).Update : bigger needle (needle 22g) used for the preparation of the reconstituted solution ¿ little needle (needle 30g) used only for the injection of the reconstituted solution.
 
Additional Manufacturer Narrative
Investigation summary: no samples or photos were returned for investigation.Hence, no root cause is established.Based on dhr review, there is no abnormality that may influenced this non-conformance.
 
Event or Problem Description

Brand Name
HYPOINT NDL22GA1-1/2IN TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11340777
Report Number8041187-2021-00104
Device Sequence Number10983742
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number300263
Device Catalogue Number300263
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1